# SDR SIMA20190515003

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 35,625 hours, 30,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT AND AFT F/A FLASHLIGHT INOP. C/A-FLIGHT CREW PLACARED PER MEL 25-53 AUTH#050499-C MOC#696734. M PROCEDURES C/W. REMOVED AND REPLACED CA FLASHLIGHT AS PER AMM 33-50-16, OPS CHECK GOOD MEL ITEM RESTORED. REMOVED AND REPLACED THE FA'S FLASHLIGHT IN THE AFT CABIN IAW AMM 33-50-16. OPC GOOD. MEL RESTORED.
